# SDR QXEA200701171

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 608 hours, 577 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2338, NR 1 ENGINE START ABORT.  ENGINE SPOOLED UP NORMALLY FOR ABOUT 10 SECONDS THEN TUG OPERATOR REPORTED EXCESSIVE SMOKE, NL=0 ABORTED START.  MAINTENANCE INTERRAGATED CDS, NO FAULTS, COMPLIED WITH 2 CONSECUTIVE STARTS ON NR 1 ENGINE WITH NO DEFECTS NOTED.  ALL ENGINE PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
